# SDR 96ZZZX3359

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4325V
- Make and model: Piper PA-28-161
- Aircraft serial: 288416017
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6208605
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER INBOARD WING SKIN STIFFENER ON RT WING CRACKED.
